MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-964
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Tissue Injury (4559)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown); 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown) 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, 81 days post-operative of an open total hip procedure where the sutures were used for skin closure using the interrupted ties suturing technique, the patient returned to the hospital due to wound dehiscence.The wound opened.A total of22 sutures were involved.Among the 22 sutures, the thread of 4 synthetic absorbable sutures broke.The patient will need to come back to the hospital for a reoperation for the wound excision/debridement.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19590352
Report Number1219930-2024-02800
Device Sequence Number14291338
Product Code GAM
UDI-Device Identifier10884521043787
UDI-Public10884521043787
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-964
Device Catalogue NumberCL-964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexFemale